Does anyone have any suggestions???
deffo could be anxiety i get really snappy especially if im worried about my health anxiety, what has the doctor said? maybe you could do with giving them a visit see what they say
Without knowing anything else, if you told me about your mood swings, I would say you suffer from bipolar disorder or a form thereof.
The rapid changes in your moods, however, lend me to think that something different is the problem, possibly hust being a combination of depression and anxiety.
You didn't indicate who prescribed the Xanax for you, but it's unusual to have it prescribed for sleep since it is a fast acting anti-anxiety medication.
Despite what is going on, chronic pain does not help the situation at all. It just adds more anxiety and irritability to your mood.
If you haven't already, I suggest you see a doctor about your chronic pain in an attempt to gain control over that, through medication, physical therapy or whatever else might work.
I also suggest you tackle your psychological issues by seeing a mental health professional so that a thorough history and evaluation can be conducted and from that a tennative diagnosis can be made and the appropriate medication(s) or other treatment regimens be put in place.
You're problems are not something you have to suffer, but you have to take action to find relief, so if you want to increase your quality of life, do something about it. Have patience and faith that you'll get better and you will.
Let us know how you're doing and take care of yourself!!
It is very normal for people to experience a variety of emotions daily. Women probably do so more than men as it could be hormonal . So please don't start worrying that you could have bi polar disorder. Too many people think people someone has bipolar just because they have mood swings - that would mean nearly all the women in the planet have bi polar except for the oldies who are too drugged to experience any emotions.
It is possible that the Xanax which is a short acting drug is giving you some of these mood changes. I was on Xanax for sleep - did not help and I did have some of these mood swings you described. If your sleep hasn't improved even with the Xanax, well then why wouldn't you wake up feeling nervous. Most people with anxiety do wake up feeling a bit nervous and minor things may irritate them. You also have a little girl who obviously needs a lot of attention and takes a lot out of you mentally and emotionally.
I just think you need a doctor/counsellor to help you through.
i usually have that problem after the xanax starts to wear off. i quit taking xanax unless i'm having severe anxiety and that solved the problem for me. it may be better to try something like ambien to help you sleep unless you really need it.